| Catalog Number |
0279401100 |
| Medical Device Problem Code |
Device Contaminated During Manufacture or Shipping (2969)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/28/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
Event or Problem Description
It was reported that the device had foreign material in the sterile packaging.
Additional Manufacturer Narrative
Alleged failure: product containing hair.The failure alleged in the complaint record was not confirmed/duplicated during the product investigation.The probable root cause/s could be: 1) hair could have fallen during opening of product.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.
Event or Problem Description
It was reported that the device had foreign material in the sterile packaging.